# SDR DALA2022021400940

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 26,609 hours, 10,237 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3813 -ATB- DUE TO A REPORTED FUEL LEAK. CORRECTIVE ACTION: REPLACED (VTO) FLOAT SWITCH.
